# SDR AALA960216

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON FRAME 1322.  CUT OUT CORRODED AREA AND REPAIRED PER SRM CHAP 53-03 FIG 2A SHEET 1.  (M)
